Globally asymptotic stabilization of stochastic nonlinear systems in strict-feedback form

被引:9
|
作者
Xiong, Shuangshuang [1 ,2 ,3 ]
Zhu, Quanxin [1 ,2 ]
Jiang, Feng [4 ]
机构
[1] Nanjing Normal Univ, Sch Math Sci, Nanjing 210023, Jiangsu, Peoples R China
[2] Nanjing Normal Univ, Inst Finance & Stat, Nanjing 210023, Jiangsu, Peoples R China
[3] Beijing Jiaotong Univ, Sch Elect & Informat Engn, Adv Control Syst Lab, Beijing 100044, Peoples R China
[4] Zhongnan Univ Econ & Law, Sch Math & Stat, Wuhan 430073, Hubei, Peoples R China
基金
中国国家自然科学基金;
关键词
DIFFERENTIAL-DELAY EQUATIONS; EXPONENTIAL STABILITY; THEOREM; DESIGN;
D O I
10.1016/j.jfranklin.2015.08.013
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
In this paper, we study the problem of globally asymptotic stabilization for a class of stochastic nonlinear systems. Without requiring the condition that the coefficients are smooth functions, this paper is a first try to apply the backstepping control design method to prove the globally asymptotic stability in probability of stochastic nonlinear systems in strict-feedback form. A continuous control law is constructed by a novel systematic design algorithm. Finally, we provide an example to show the effectiveness of the theoretical results. (C) 2015 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
引用
收藏
页码:5106 / 5121
页数:16
相关论文
共 50 条
  • [1] Finite-time stabilization of stochastic nonlinear systems in strict-feedback form
    Khoo, Suiyang
    Yin, Juliang
    Man, Zhihong
    Yu, Xinghuo
    [J]. AUTOMATICA, 2013, 49 (05) : 1403 - 1410
  • [2] Global stabilization of switched stochastic nonlinear systems in strict-feedback form under arbitrary switchings
    Hou, Mingzhe
    Fu, Fengyu
    Duan, Guangren
    [J]. AUTOMATICA, 2013, 49 (08) : 2571 - 2575
  • [3] Asymptotic tracking of a class of uncertain nonlinear systems in strict-feedback form
    Wang, D
    Huang, J
    [J]. SYSTEM STRUCTURE AND CONTROL 2001, VOLS 1 AND 2, 2001, : 603 - 607
  • [4] Pinning control for stabilization of coupled stochastic strict-feedback nonlinear systems
    Guo, Wanying
    Zhao, Yi
    Li, Wenxue
    [J]. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2023, 33 (18) : 10893 - 10915
  • [5] Stabilization Control for a Class of Switched Nonlinear Systems in Strict-Feedback Form
    Zhu Baicheng
    Zhang Tianping
    Yang Yuequan
    [J]. 2011 30TH CHINESE CONTROL CONFERENCE (CCC), 2011, : 1066 - 1070
  • [6] Finite-time stabilization of high-order stochastic nonlinear systems in strict-feedback form
    Wang, Hui
    Zhu, Quanxin
    [J]. AUTOMATICA, 2015, 54 : 284 - 291
  • [7] Adaptive NN output-feedback stabilization for a class of stochastic nonlinear strict-feedback systems
    Li, Jing
    Chen, Weisheng
    Li, Junmin
    Fang, Yiqi
    [J]. ISA TRANSACTIONS, 2009, 48 (04) : 468 - 475
  • [8] ADAPTIVE BACKSTEPPING STABILIZATION OF UNCERTAIN SWITCHED NONLINEAR SYSTEMS IN PARAMETRIC STRICT-FEEDBACK FORM
    Haghpanah, Arash
    Eghtesad, Mohammad
    Hematiyan, Mohammad Rahim
    Khayatian, Alireza
    [J]. PROCEEDINGS OF THE ASME INTERNATIONAL MECHANICAL ENGINEERING CONGRESS AND EXPOSITION - 2010, VOL 8, PTS A AND B, 2012, : 1027 - 1032
  • [9] Finite-time Annular Domain Stabilization for Nonlinear Systems in Strict-feedback Form
    Yan, Zhiguo
    Ji, Dongkang
    Hu, Guolin
    Du, Mingjun
    Liu, Xiaoping
    [J]. PROCEEDINGS OF 2020 IEEE 9TH DATA DRIVEN CONTROL AND LEARNING SYSTEMS CONFERENCE (DDCLS'20), 2020, : 724 - 728
  • [10] Output Feedback Stabilization of Nonlinear Strict-feedback Networked Control Systems
    Katayama, Hitoshi
    [J]. IFAC PAPERSONLINE, 2023, 56 (02): : 9499 - 9504